Skip to main content
Journal
Asymptotic Analysis
Year of Publication
2021
Status
Published
Date Published
12/2020
DOI
10.3233/ASY-191592
Issue
1
Start Page
1-34
Volume
121
Abstract

We propose certain conditions implying the functional law of the iterated logarithm (the Strassen invariance principle) for some general class of non-stationary Markov–Feller chains. This class may be briefly specified by the following two properties: firstly, the transition operator of the chain under consideration enjoys a non-linear Lyapunov-type condition, and secondly, there exists an appropriate Markovian coupling whose transition probability function can be decomposed into two parts, one of which is contractive and dominant in some sense. Our criterion may serve as a useful tool in verifying the functional law of the iterated logarithm for certain random dynamical systems, developed e.g. in biology and population dynamics. In the final part of the paper we present an example application of our main theorem to a mathematical model describing stochastic dynamics of gene expression.

Important information

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Contact us

Institute location:

ul. Bałtycka 5
44-100 Gliwice

Telephone numbers:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

E-mail address: office@iitis.pl